Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Pain above breast, acid reflux, anxiety. Diagnosed with occipital neuralgia, GAD. Nexium, diazepam taken. Advise?

Have been diagnosed with Occipital Neuralgia and suffer from GAD (which of course includes tension headaches) for the last few weeks I've been experiencing on and off a pain above my left breast? I'm 20 so I doubt it can have anything to do with heart problems. I do suffer from Acid Reflux as well and have stopped taking my Nexium for 3 days now. Any thoughts on this? Being an anxiety sufferer this is really worrying me. My doctor said a week back it could be from weight training, but I haven't been doing this recently and definitely didn't do any damage. I'm taking diazepam on and off when I need to, it has no effect on this pain.. I normally only experience the pain in the morning or the evenings. Thank you!
Asked On : Sun, 31 Mar 2013
Answers:  1 Views:  507
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
From your history it appears that the pain which you are experiencing could be due to acid reflux. Please restart the treatment with nexium but watch out for the side effects of its long term use like increased heart rate ,restlessness, difficulty in breathing.
Answered: Tue, 9 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor